# SDR AALA202510216829

- Difficulty date: October 20, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N302UD
- Make and model: Boeing 737-8
- Aircraft serial: 44510
- Aircraft time: 2,463 hours, 927 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD FLIGHT ATTENDANT EMERGENCY FLASHLIGHT BATTERY PACK FLASHING RED. REPLACED FLASHLIGHT BATTERY. PER AMM 25-64-00.
